# SDR 01FDEA00056

- Difficulty date: January 26, 2001
- Submitted: February 13, 2001
- Operation: Air carrier
- Aircraft: N309FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48298
- Aircraft time: 37,867 hours, 11,636 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE COMPARTMENT ZONE 312 BS Y2046.000 CANT UPPER ANGLE BRACKET FOUND CRACKED.  *S/D*  ANGLE FAB AND REPLACED PER DRAWING AJC 7021.
